A theorem on continuous dependence on a parameter

Karel Karták

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 2, page 178-184
  • ISSN: 0528-2195

How to cite

top

Karták, Karel. "A theorem on continuous dependence on a parameter." Časopis pro pěstování matematiky 091.2 (1966): 178-184. <http://eudml.org/doc/18935>.

@article{Karták1966,
author = {Karták, Karel},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {eng},
number = {2},
pages = {178-184},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {A theorem on continuous dependence on a parameter},
url = {http://eudml.org/doc/18935},
volume = {091},
year = {1966},
}

TY - JOUR
AU - Karták, Karel
TI - A theorem on continuous dependence on a parameter
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 2
SP - 178
EP - 184
LA - eng
KW - ordinary differential equations
UR - http://eudml.org/doc/18935
ER -

References

top
  1. E. A. Coddington N. Levinson, Theory of ordinary differential equations, New York 1955. (1955) Zbl0064.33002MR0069338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.